Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Some stable explicit difference approximations to the diffusion equation


Author: Bert K. Larkin
Journal: Math. Comp. 18 (1964), 196-202
MSC: Primary 65.68
MathSciNet review: 0164450
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.68

Retrieve articles in all journals with MSC: 65.68


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1964-0164450-X
PII: S 0025-5718(1964)0164450-X
Article copyright: © Copyright 1964 American Mathematical Society